# SDR UPS99230104

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION FOUND ON AFT LAVATORY SUPPORT PARTITION FLOOR STRUCTURE BS  1174 LBL 24.75.  TOP HAT SECTION REPLACED IAW SRM 51-10-1.
